# SDR 9612809982

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THREE CRACKS IN THE AFT ENTRY DOOR JAMB, UPPER RIGHT CORNER AT Z=66.  REPAIRED JAMB (P/N 5917463-3) PER EA 99-105424.
